MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, PULLOVER; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, PULLOVER; GOWN, SURGICAL
Catalog Number 0408741000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded at account.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the toga was tearing.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.

Brand Name
FLYTE SURGICOOL TOGA, 2XL, PULLOVER
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8096210
Report Number0001811755-2018-02540
Device Sequence Number11268899
Product Code FYA
UDI-Device Identifier37613327117081
UDI-Public37613327117081
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408741000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1